Thread: Omnadren 250
09-15-2004, 06:51 PM #1
I read the profile for Omnadren 250 so i see the side effects but i wanna know what they are really like is the acne really bad and is that water retention horrible and make u look like tha marshmellow man?
09-15-2004, 06:57 PM #2Associate Member
- Join Date
- Sep 2004
It's good to hear someone talking about omna. Bro some of the best offseason gains of mine came from omnadren 250. A lot of people knock it but I have always enjoyed running it. Like everyone else, I like to run single esters because it is easier to keep up with. Omnadren should be injected every third day minimum. Yes , I experience heavy acne with it and yes a lot of water retention.
09-15-2004, 06:58 PM #3
it depends on the dose and how sensitive you are to the compound. i personally don't get acne, but if i don't watch my diet and use anti-Es i bloat. my suggestion is to research what you want/need for your cycle and if this is your first cycle go conservative to see how your body reacts. i don't have any problems with sustanon /omnadren at 1000mg/wk, but my brother had acne, prostate problems and bloat using 250mg/wk. everyone's different.
09-15-2004, 08:34 PM #4
Yes the sideeffects are that bad and sometimes worst...XXLSOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.
All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.
Canadian proud, Northern muscle baby!
09-15-2004, 08:37 PM #5
I took it a few years back and got bad acne. Not the mention, the pain was killing me for a few days after the injections
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)